# SDR SWAA2023061448081

- Difficulty date: May 12, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 51,345 hours, 30,884 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Channel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP STA 500B STR 26L CLIP UNDER ZEE CHANNEL CRACKED<[01] REMOVED & REPLACED CLIP AT FWD. CARGO STA. 500B; S-26L; AS PER SRM 51-40-02 & DWG. 143A7505;[02] VERIFIED STEP 1
